EconPapers    
Economics at your fingertips  
 

Multiple risk factor dependence structures: Copulas and related properties

Jianxi Su and Edward Furman

Insurance: Mathematics and Economics, 2017, vol. 74, issue C, 109-121

Abstract: Copulas have become an important tool in the modern best practice Enterprise Risk Management, often supplanting other approaches to modelling stochastic dependence. However, choosing the ‘right’ copula is not an easy task, and the temptation to prefer a tractable rather than a meaningful candidate from the encompassing copulas toolbox is strong. The ubiquitous applications of the Gaussian copula are just one illuminating example.

Keywords: Multivariate distributions; (Tail) dependence; Archimedean copulas; Marshall–Olkin copulas; Factor models; Default risk (search for similar items in EconPapers)
JEL-codes: C02 C51 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668716304164
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:74:y:2017:i:c:p:109-121

DOI: 10.1016/j.insmatheco.2017.03.003

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:74:y:2017:i:c:p:109-121